View Full Version : Any help would be brilliant


Aldris95
10-05-16, 10:37 PM
Got my diagnosis a few months ago and was out of concerta, the doctor said I'd stay on it until i feel 'less like I do know'or whatever, which seems to suggest that taking it has very long term effects, I realise now I shouldn't of gone anywhere near this drug, and I'm just wondering how long it would take for all the effects for it to wear off? (Haven't had it in like probably two weeks+ and still not back to my old, not freaky-outy self) if anyone has anything they could share about concerta I would really appreciate it.

peripatetic
10-05-16, 11:37 PM
i'm so sorry to hear you're struggling. i hope you feel better soon. also, welcome to the forums.

can you be more specific about what your experiencing as a result of the concerta? is it anxiety or fatigue or....?????

concerta is supposed to be out of your system within a day. its efficacy isn't that long. if you're still having problems...you'd have to say more about what they are, but it's unlikely it's concerta or if it is you might have an underlying condition. have you been diagnosed with anything else?

Got my diagnosis a few months ago and was out of concerta, the doctor said I'd stay on it until i feel 'less like I do know'or whatever, which seems to suggest that taking it has very long term effects,

i'm finding it impossible to parse this sentence. can you rephrase what you mean?

sarahsweets
10-06-16, 11:37 AM
Got my diagnosis a few months ago and was out of concerta, the doctor said I'd stay on it until i feel 'less like I do know'or whatever, which seems to suggest that taking it has very long term effects, I realise now I shouldn't of gone anywhere near this drug, and I'm just wondering how long it would take for all the effects for it to wear off? (Haven't had it in like probably two weeks+ and still not back to my old, not freaky-outy self) if anyone has anything they could share about concerta I would really appreciate it.

I also am having a hard time understanding what you mean.